# SDR IPXA1564313

- Difficulty date: January 11, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOORBOARD AT BS 560-620, RBL 45-65 IS DAMAGED. (DAMAGE BEYOND SRM LIMITS).  FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692-G.
